MathSciNet Relay Station
MathSciNet bibliographic data
MR1045789 54H25
Pol, Roman Note on pointwise convergence of sequences of analytic sets. Mathematika 36 (1989), no. 2, 290–300 (1990).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement